RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 6(312), Pages 199–200 (Mi umn1026)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Isometric embeddings of semiregular polyhedra, tilings and their duals in hypercubes and cubic lattices

M. Dezaa, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1026

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:6, 1193–1194

Bibliographic databases:

MSC: 52Bxx, 52C20
Accepted: 02.09.1996

Citation: M. Deza, M. I. Shtogrin, “Isometric embeddings of semiregular polyhedra, tilings and their duals in hypercubes and cubic lattices”, Uspekhi Mat. Nauk, 51:6(312) (1996), 199–200; Russian Math. Surveys, 51:6 (1996), 1193–1194

Citation in format AMSBIB
\Bibitem{DezSht96}
\by M.~Deza, M.~I.~Shtogrin
\paper Isometric embeddings of semiregular polyhedra, tilings and their duals in hypercubes and cubic lattices
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 6(312)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn1026}
\crossref{https://doi.org/10.4213/rm1026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1440162}
\zmath{https://zbmath.org/?q=an:0888.05017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51.1193D}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 6
\pages 1193--1194
\crossref{https://doi.org/10.1070/RM1996v051n06ABEH003004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XC92200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030328422}


Linking options:
  • http://mi.mathnet.ru/eng/umn1026
  • https://doi.org/10.4213/rm1026
  • http://mi.mathnet.ru/eng/umn/v51/i6/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. I. Shtogrin, “The embedding of graphs in hypercubes and cubic lattices”, Russian Math. Surveys, 52:6 (1997), 1292–1293  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Chepoi, V, “Clin d'oeil on L-1-embeddable planar graphs”, Discrete Applied Mathematics, 80:1 (1997), 3  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Deza, A, “Fullerenes and coordination polyhedra versus half-cube embeddings”, Discrete Mathematics, 192:1–3 (1998), 41  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. M. Deza, M. I. Shtogrin, “Embeddings of chemical graphs in hypercubes”, Math. Notes, 68:3 (2000), 295–305  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Deza, M, “Uniform Partitions of 3-space, their relatives and Embedding”, European Journal of Combinatorics, 21:6 (2000), 807  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. M. Deza, M. I. Shtogrin, “Mosaics and their isometric embeddings”, Izv. Math., 66:3 (2002), 443–462  mathnet  crossref  crossref  mathscinet  zmath  elib
    7. Deza, M, “Isometric embedding of mosaics into cubic lattices”, Discrete Mathematics, 244:1–3 (2002), 43  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Deza M., “Face-regular polyhedra and tilings with two combinatorial types of faces”, Codes and Designs, Ohio State University Mathematical Research Institute Publications, 10, 2002, 49–71  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:273
    Full text:120
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020